MathSciNet Relay Station
MathSciNet bibliographic data
MR1045139 58F11 (28D05)
Hawkins, Jane M.; Silva, Cesar E. Noninvertible transformations admitting no absolutely continuous $\sigma$-finite invariant measure. Proc. Amer. Math. Soc. 111 (1991), no. 2, 455–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement